×

Calpol Six Plus Sachets (12)

£6.00

What are Calpol Sachets?

Calpol Sachets are a fast-acting pain and fever relief which are perfect for children who can’t or don’t want to take tablets. Its delicious strawberry flavour means that there will be no fuss when it’s time for your child to take their medicine. Calpol Sachets help to relieve pain and reduce fever, making them ideal for those suffering from colds or flu.

Does my child have a cold or the flu?

Colds and flu share many common symptoms, including fever, sneezing, and fatigue, so it can be difficult to know which one your child is suffering with. As a general rule of thumb, a cold is usually milder than flu and those with a cold are much more likely to have a blocked or a runny nose than those suffering from the flu.

How will this product help to relieve my child’s cold and flu symptoms?

Calpol Sachets contain paracetamol, which is a popular painkiller that many people use for everyday ailments such as headaches. It helps to ease pain caused by headaches, toothache, earache, sore throat and many other kinds of aches and pains. On top of this, paracetamol can help to reduce fever and high temperatures, making it ideal for children suffering from a cold or flu.

How to use Calpol Sachets

Each Calpol Sachet contains 5ml of medicine, helping you to measure the best possible dosage for your infant. This pack also includes a double-ended spoon that can help you to measure 2.5ml and 5ml of medicine. Use the spoon provided to measure the dose recommended for your infant and give them one dose up to 4 times a day. Make sure to leave at least 4 hours between doses and do not give your child more than 4 doses in any 24-hour period. For more information about the exact dose you should give to your child, please read the patient information leaflet.

Why do I have to answer questions to buy this product?

You do not need a prescription for Calpol Sachets, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

When should Calpol Sachets  not  be used?

Calpol Sachets are not suitable for use by children under the age of 6. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not take Calpol Sachets if you or your child:

  • Are taking any other medicine with paracetamol in it.
  • Have severe liver or kidney problems.
  • Have an inherited intolerance to fructose or have been diagnosed with an intolerance to some other sugars.
  • Are taking any of the following medicines: metoclopramide, domperidone (used for nausea and vomiting), cholestyramine (used for high cholesterol), medicines that thin the blood (e.g. warfarin)

If you are an adult and wish to take this product, please read the patient information leaflet carefully before use.

Does this product have any side effects?

Like all medicines, Calpol Sachets can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, wheezing
  • Becoming unusually tired
  • Unexpected bruising or bleeding
  • Getting more infections (such as colds) than usual
  • Serious skin reactions e.g. skin reddening, blisters, rash

If you or your child experience these or any other side effects while using Calpol Sachets, stop using this product and speak to your doctor or Chemist 4 U pharmacist right away. Also, any side effect that you notice can be recorded using the MHRA's Yellow Card Scheme. To do this, go to the Yellow Card website.

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

  • Be the first to review this product

Related Products

Cleanance Cleansing Gel 100ml

£9.00

Kalms Day Tablets (84)

£7.00

Thealoz Duo Gel Unit dose (30)

£17.00

Diabetone Original (30)

£12.00

Driclor Solution Roll On

£6.50